# SDR AWXA200400195

- Difficulty date: February 9, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 19,044 hours, 7,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472208006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBEAM AT FR 66, Y512 RT.  MAINTENANCE REMOVED DAMAGED FLOORBEAM BETWEEN FR 64 AND FR 67, Y512 RT; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 FIG 9-14, 16 & 17, PG 6, 7-10, & 12.
